Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Light bleeding, cramps. Had abortion pills. Nothing coming out. Why?

hi.i had abortion pills in july 2012 and bled lightly for 2weeks continously.After that my period came normally in the months of august,september,october. but since then i haven't seen my period till date.i.e 5months now.i have mestrual cramps each month but nothing comes out.what could be wrong? is it due to the abortion i had??
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The absence of periods now could be due to a pregnancy. This is not likely to be related to the pills that you took earlier. You need to get an ultrasound scan done to find out the cause.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 23 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor